# SDR DALA2025040602610

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 64,852 hours, 31,131 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 DISC: CORROSION SEAT TRACK +Y765 BTW FR64 TO FR65 AFT GALLEY AREA (SSI 534147). C/A: REPLACED SEAT TRACK Y765 LOCATED BTW FR64 TO FR66 AFT GALLEY AREA AS PER A320 SRM 53-41-15-283-002, A320 SRM 51-42-11, A320 SRM51-44-11, A320 SRM 51-46-11, A320 SRM 51-21-11, DWG 14N00031 RELEASE DATE: 21/DEC/16 ISSUE: E , DWG D53472104 RELEASE DATE:30/NOV/23 ISSUE: R,DWG D53472815 RELEASE DATE: 18/DEC/06 ISSUE: G AND DWG D53472831 RELEASE DATE 27/NOV/95 ISSUE:K. TOOK MEASURES OF CORROSION ON SEAT TRACK Y765 WAS: P.1: L:0.540 INCH D:0.031 INCH W: 0.203 INCH P.2: L. 0.476 INCH D.:0.034 INCH W.0.222 INCH.
